# SDR SWAA2013021212608

- Difficulty date: February 2, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OWE LIGHT HAS BROKEN CONNECTOR.  REMOVED AND REPLACED CONNECTOR AND PERFORMED GOOD OP CHECK AS PER SWPM 20-42-01 AND AMM 33-51-00-710-801.
